Universidad Complutense de Madrid
E-Prints Complutense

Gauge-invariant variationally trivial problems on T∗M

Impacto

Downloads

Downloads per month over past year

Castrillón López, Marco and Muñoz Masqué, Jaime (1999) Gauge-invariant variationally trivial problems on T∗M. Journal of Mathematical Physics, 40 (2). pp. 821-829. ISSN 0022-2488

[img] PDF
Restringido a Repository staff only

355kB

Official URL: http://scitation.aip.org/content/aip/journal/jmp/40/2/10.1063/1.532687


URLURL Type
http://jmp.aip.org/Organisation


Abstract

The paper presents some basic facts concerning the formulation of the gauge invariance property of the electromagnetic field in terms of differentiable manifolds. For example, the gauge potentials are identified as differential one-forms on the manifold.
The Lagrangian densities invariant under the algebra of the infinitesimal gauge transformations are also disscussed. From the set of these Lagrangians, the class of variationally trivial Lagrangians is interpreted in terms of multivector fields on the ground manifold.


Item Type:Article
Uncontrolled Keywords:Lagrangian mechanics; Lie algebras.
Subjects:Sciences > Mathematics > Algebraic geometry
Sciences > Mathematics > Differential equations
ID Code:24325
Deposited On:22 Jan 2014 18:06
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page